# SDR CA081229003

- Difficulty date: December 24, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 10,264 hours
- Engine: Allsn 250C30P
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23070101
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOT ENCOUNTERED HIGH SIDE GOVERNOR FAILURE.  TORQUE INCREASED FROM 85 TO 100 PERCENT DURING CLIMB WITH NO COLLECTIVE INPUT.  NR/N2 INCREASED TO 110 PERCENT AND THROTTLE WAS ROLLED TO IDLE WITH NO INITIAL EFFECT.  NR/N2 THEN DROPPED TO 90 PERCENT.  A DESCENT AND SHORT RUN-ON LANDING WAS MADE USING MANUAL THROTTLE MOVEMENTS.  NO DAMAGE OCCURRED.  REPLACEMENT OF GOVERNOR CURED PROBLEM AFTER TROUBLESHOOTING IN ACCORDANCE WITH ROLLS ROYCE 250 C30P MM.  REMOVED GOVERNOR WILL BE SENT TO REPAIR STATION FOR INSPECTION.
